| Model Number |
02.12.E0411FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
04/21/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 april 2026 lot 2436578: (b)(4) items manufactured and released on 19-feb-2025.Expiration date: 2030-01-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 6 months after the primary, the patient came in reporting instability in the left knee and the cause is unknown.There was no indication of trauma.The surgeon revised the 11mm insert to 14mm insert to address the instability.The surgery was completed successfully.